# SDR QMLA2020121420066

- Difficulty date: December 13, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N808LF
- Make and model: Snias AS350B3
- Aircraft serial: 4983
- Aircraft time: 3,288 hours, 8,593 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,016 hours, 5,519 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Part number: 704A34543020
- Condition: Fod
- Location: Main Gearbox
- Part time: 3,288 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

MGB CHIP LIGHT ILLUMINATED AFTER DEPARTURE FROM BASE WITH PAT ON BOARD.  MAINTENANCE FOUND FOUR SMALL METALLIC PARTICALS (.2MM OR LESS IN SIZE), DETERMINED TO BE CATEGORY F (SWARF) MATERIAL, NOTE TSO IS 15 HOURS AT TIME OF EVENT.  PARTICALS WERE RECOVERED AND SENT TO LAB FOR ANALYSIS.  CORRECTIVE ACTION INCLUDED CLEANING THE CHIP DETECTOR, DRAINING, AND FILTERING THROUGH A FINE MESH SCREEN, THE MGB OIL, REPLACING THE MGB FILTER, REFILLING THE GEARBOX, AND COMPLETING A 10 MINUTE HOVER CHECK, WITH SATISFACTORY RESULTS.
